Skip to main content

Sparse median graphs estimation in a high-dimensional semiparametric model

Author(s): Han, Fang; Han, Xiaoyan; Liu, Han; Caffo, Brian

To refer to this page use:
Abstract: We propose a unified framework for conducting inference on complex aggregated data in high-dimensional settings. We assume the data are a collection of multiple non-Gaussian realizations with underlying undirected graphical structures. Using the concept of median graphs in summarizing the commonality across these graphical structures, we provide a novel semiparametric approach to modeling such complex aggregated data, along with robust estimation of the median graph, which is assumed to be sparse. We prove the estimator is consistent in graph recovery and give an upper bound on the rate of convergence. We further provide thorough numerical analysis on both synthetic and real datasets to illustrate the empirical usefulness of the proposed models and methods.
Publication Date: 2016
Citation: Han, Fang, Xiaoyan Han, Han Liu, and Brian Caffo. "Sparse median graphs estimation in a high-dimensional semiparametric model." The Annals of Applied Statistics 10, no. 3 (2016): 1397-1426. doi:10.1214/16-AOAS940
DOI: doi:10.1214/16-AOAS940
ISSN: 1932-6157
Pages: 1397 - 1426
Type of Material: Journal Article
Journal/Proceeding Title: The Annals of Applied Statistics
Version: Final published version. Article is made available in OAR by the publisher's permission or policy.

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.